January began a new round of chemo with a new drug called Taxotere. It was one of the worst drugs I've ever known.
With this drug I found myself experience so many different aches and pains and emotions that I did not have with Andramycin
and Cytoxin. With Taxotere, my body hurt all over, almost like someone sticking small daggers sporadically thorughout
my body. My legs hurt and the bottoms of my feet hurt as if I'd been walking on rocks all day. The steriods made
me edgy and irritable. But I think the worst thing was losing my taste buds. It made eating very unpleasant.
I remember one night coming home and fixing about five or six different things to eat. My daughter asked why I was cooking
so much. I said because I'm hoping I will be able to eat at least one of these things. I was unable to eat any
of it. I ended up getting angry. I stormed into the kitchen and slammed my plate down on the stove, then I told
my daughter, "I guess I'll just starve." Well I didn't starve, but I am glad that the treatment is now over and behind
me. I still have some side affects. I suppose it will take time for it all to wear off. My nails are the
worst. They are very brittle and break off easily. I am having to keep them trimmed down to nearly the quick,
to keep them from breaking off too far and causing a lot of pain.
Lord, this treatment is really hard on me. I don't understand the changes I am going through. I feel angry
and sad and completely helpless. I ask that you help me to get through this. Help the treatments to
go smoothly and quickly so that I can begin my recovery. Thank you for your patience and understanding. Thank
you for loving me and forgive me for my anger. Amen.